# SDR 06FDEA0736

- Difficulty date: February 19, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING RUDDER TRIM ACTUATOR REPLACEMENT FOUND VERTICAL FIN WEB CRACKED UNDER WASHER HOLDING THE PRESSURE SEAL FOR THE RTB CABLE AT FIN STA 87.  REPAIRED PER FED EX EA 7-5530-96598.
